# SDR ASOA06247

- Difficulty date: February 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Flap Sys
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE CREW COMPLIED WITHT HE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE COMPLIED WITH EO WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
